# SDR DALA1234401601

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 63,963 hours, 9,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 37878
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY AND SLED.  OPS NORMAL.
